# SDR CA011012003

- Difficulty date: October 2, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 10,504 hours
- Engine: Lyc T5317A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 205030163095
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A TURN AROUND CHECK AFTER REFUELING THE AIRCRAFT, AN ENGINEER FOUND A CRACK ON THE EXPOSED SIDE OF THE LEFT BEAM CAP THAT IS LOCATED NEAR THE FORWARD VERTICAL WALL.
